# SDR LR7A01029

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 16,154 hours, 8,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO DOOR CLOSURE PRIOR TO DEPARTURE FOUND FS 968 BULKHEAD ASSY AND BRACE BROKEN AT BL 0, WL 280 AT ACTUATOR ATTACH DUE FITTING P/N 3303522-1 CRACKED.  REPAIRED UPPER BULKHEAD IAW SRM SMP 583-53-50-06.  REPLACED BRACE AND FITTING IAW SRM SMP 583-51-40 PG 4, PARA G.
